Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 18 found articles
 
 
  Improved bounds on the domination number of a tree
 
 
Title: Improved bounds on the domination number of a tree
Author: Desormeaux, Wyatt J.
Haynes, Teresa W.
Henning, Michael A.
Appeared in: Discrete applied mathematics
Paging: Volume 177 (2014) nr. C pages 7 p.
Year: 2014
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands